# SDR SWAA2021091540230

- Difficulty date: July 29, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 696 Lbl63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER CHORD AT PASSENGER CABIN BS696 LBL63 WL208. ; / [01] REMOVED CORROSION ON INNER CHORD AT BS.696 LBL63 WL 208 PER SRM 51-10-02-0G-0 STEP 15; [02] INNER CHORD AT BLENDED AREA FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS FOUND IN SRM; [03] VERIFIED CORROSION EVALUATION FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE PER SRM 51-10-02.; [04] UT THICKNESS TESTED BLENDED AREA PER 737NDT PART 4 51-00-00 PROCEDURE 2. LOWEST REMAINING THICKNESS IS .068'. FILLED OUT GRID MAP. CAL ID ATS2342 S/N 190848504; [05] LIMIT STATEMENT:INNER CHORD DAMAGE BS696 LBL63 WL208 FOUND TO BE OUT LIMITS DUE TO NO ENTRIES FOUND ON SRM PART TO BE REPLACE I.A.W SRM 51-10-02-0G-0 PAR 9.C; [06] VERIFIED NO LIMITS IN THE SRM- PART TO BE REPLACED; [07] REMOVED INNER CHORD FROM BS. 663+10-727+5 LBL 63 WL 208 PER SRM 51-40-02-0G-0; [08] VERIFIED INNER CHORD REMOVAL; [09] CORRECTED MEASUREMENT FIELD CORROSION LEVEL IS LEVEL 2; [10] VERIFIED CORRECTION TO MEASUREMENTS FIELD; [11] LOCATED AND DRILLED AND COUNTERSUNK NEW CREASEBEAM INNER CHORD IN PASSENGER CABIN STA673-727+5; LBL 65; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; DWG# 144A5900; REV A.
